# SDR CALA2024041601088

- Difficulty date: April 9, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 15N00056217
- Condition: Corroded
- Location: Bs 286
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA FLOOR STRUCTURE AT STATION 286 HAS CORROSION LEFT SIDE, MARKED WITH STREAMER 3257. REPLACED WEB IAW B767 SRM 51-40-02 PARAGRAPH 7 PART D.
